URGENT!! did anyone use Retin A facial cream during pregnancy?

pei_sze

New Member
Hi all,

This is very urgent for me. If anyone of u had used Retin A during pregnancy, can let me know what is the implication and what happened to your baby?

I'm 10 weeks pregnant now. All the while I used Retin A for my face but not every night, may be 2-3 times a week. I stopped from using it after I found out from website that Retin A cannot be used by the pregnant lady. I didn't know this fact until I read this information. I stopped from using it immediately but it was too late cause I was pregnant 4-5 weeks already.

recently, I went to see my gynae for the first time scanning. I told my gynae about this matter and he advised me to consider to abort my baby.

I'm sooooo sad. I'm seeking for help and advise from anyone of you if you had the same experience like me. Please advise me what should I do?

Please advise soon ... desperately want to know the answer. Thanks all...
 

moorspa7

Member
Hi Pei Sze,

Pls seek a 2nd opinion before you make a decision. Things may not be that bad. Go with yr instincts.
 

xsun

Member
Pei sze,
Understand wat u gg thru.

Retin a causes deformities in bbs.
Guess u alrdy found out frm ur gynae. Had a frend's wife who aborted same case as urs.

Seek 2nd opinion. If still advise to abort then its better to do so.
 

pei_sze

New Member
Hi all,

I went to see 4 Gynaes and 4 GP. 2 gynae asked me to abort, another 2 said keep. 2 GP said can risk, another 2 said gynae's opinion is more important than them.

Moorspa: my instinct told me that my bb will be fine. But my mind told me that I can't take risk because this is a lifetime commitment.

Sungrapes: thanks for sharing ur fren's wife experience. I had made the decision on Wednesday, 25th. I aborted **


My advise here is please do a thorough check up before u plan to have a bb. I jz found out that I have 4 fibroids in my tummy


Wish u all the best!
 

moorspa7

Member
Pei Sze,

I am sorry to read that you hv already aborted yr baby, and hope you do not hv the side effects of abortion. I hv read in the forum that there are a few mummies who lived with regrets and remorse after abortion. Pls take good care of yr health and have a healthy baby in future. I hope you look forward and be happy.

All the best to you!
 

xsun

Member
Pei sze,
See this as a blessing in disguse.
Wish u a speedy recovery and take care of ur body to prepare for a healthy and smooth pregnancy in future.

Focus on the future, dun look back on the past.
 

Jeanette1977

New Member
If you are pregnant or plan to become pregnant, avoid using Retin-A or Roaccutane during pregnancy or If you are breast-feeding. Find out more about it on this site.
 

Top